≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Shrunken Penis and Loose Testicles

From the last 2 months, I cannot get any erection and no morning wood. The penis feels lifeless and weightless like it's not even present there. Its flaccid size has decreased(shrunk) and the organ's skin including that of testicles have become extremely loose. This all happened after an aggressive masturbation session. All the doctors I have been to have been unable to diagnose my problem and a few of them even said that it's psychological and stress related. I have been taking homeopathic medicines too but no improvement. On the contrary, the condition is worsening. Please help me out. I'm in desperate need of help and this condition has affected my social life adversely and my self esteem has hit ground zero.
 
  HealMySoul on 2017-10-25
This is just a forum. Assume posts are not from medical professionals.
Which meds you are having now.
 
akshaymohl 5 years ago
When the issue started, I went to a urologist and he gave me a cream and two medicines for a week and then report. No improvement. I went again and then he suggested me a testosterone injection so I stopped going to him. I then consulted my uncle who is a homeo doctor. He asked me to take Agnus Cactus 200, 10 drops, 3 times a day for 15 days. After 15 days, no improvement at all. Then he asked me to take Agnus Cactus Q, 5 drops,3 times a day for 15 days. I took it and kept taking it until the medicine bottle 20ml was finished which was almost 15 days. No effect at all. Then he discontinued the medicine for a week. Then I called him again after a week and he then prescribed me 'Damiana Pentarkin PTK40'. I took it for a week and it in turn was making me feel weak. So he then asked me to discontinue any medicine and wait.
Please help me out. My patience is completely wearing out. It has been more than 2 months since the incident and I really regret doing it. I did the session with a body lotion in a hotel and I did it for 4-5 times and whenever I was about to ejaculate, I stopped for a few seconds and then started again. This happened for like 20-25 minutes. After 4-5 tries, It felt like I was getting no more aroused by stroking the penis and I discontinued without ejaculating. I am unable to understand what part of my organ did I mess up. I'm extremely stressed and my daily life is being adversely affected. Please HELP me!
 
HealMySoul 5 years ago
Please someone respond
 
HealMySoul 5 years ago
Staphysagaria 200 daily evening time for three dAys then weekly one dose for one month.carbo veg 30 daily evening time for 15 days after 4th day.
 
akshaymohl 5 years ago
Sorry to interupt -dr mohla can you please answer "mr.police" (he has two threads, you were going to prescribe for him? I put them up to top.
Thank you.
 
simone717 5 years ago
Thanks.
 
akshaymohl 5 years ago
Sir please also advice the quantity and if I should take drops or solid.
Also, please tell me about the loosening of my skin too especially of my cheeks and lower face and neck on the back with folds.
 
HealMySoul 5 years ago
6 globules or 2 drops in one table spoon of water as one dose in both the meds.
 
akshaymohl 5 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.